Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Geometric Methods in Modern Physics cover

Volume 15, Issue 01 (January 2018)

Review Article
No Access
FRW viscous fluid cosmological model with time-dependent inhomogeneous equation of state
  • 1830001

https://doi.org/10.1142/S0219887818300015

Research Articles
No Access
Twisted surfaces with vanishing curvature in Galilean 3-space
  • 1850001

https://doi.org/10.1142/S0219887818500019

Research Articles
No Access
A hierarchy of generalized Jaulent–Miodek equations and their explicit solutions
  • 1850002

https://doi.org/10.1142/S0219887818500020

Research Articles
No Access
Conformal maps between pseudo-Finsler spaces
  • 1850003

https://doi.org/10.1142/S0219887818500032

Research Articles
No Access
Entropic gravity from noncommutative black holes
  • 1850004

https://doi.org/10.1142/S0219887818500044

Research Articles
No Access
Dynamical symmetries, coherent states and nonlinear realizations: The SO(2,4) case
  • 1850005

https://doi.org/10.1142/S0219887818500056

Research Articles
No Access
Classification of Kantowski–Sachs metric via conformal Ricci collineations
  • 1850006

https://doi.org/10.1142/S0219887818500068

Research Articles
No Access
Weakly Ricci symmetric spacetimes
  • 1850007

https://doi.org/10.1142/S021988781850007X

Research Articles
No Access
The spectrum of the Hamiltonian with a PT-symmetric periodic optical potential
  • 1850008

https://doi.org/10.1142/S0219887818500081

Research Articles
No Access
Quantum gauge freedom in the Lorentz violating background
  • 1850009

https://doi.org/10.1142/S0219887818500093

Research Articles
No Access
Warm inflation and WMAP9
  • 1850010

https://doi.org/10.1142/S021988781850010X

Research Articles
No Access
Circular geodesics in tidal-charged black hole
  • 1850011

https://doi.org/10.1142/S0219887818500111

Research Articles
No Access
New conformal invariants in absolute parallelism geometry
  • 1850012

https://doi.org/10.1142/S0219887818500123

Research Articles
No Access
On the concept of a filtered bundle
  • 1850013

https://doi.org/10.1142/S0219887818500135

Research Articles
No Access
Cosmology in modified f(R,T)-gravity theory in a variant Λ(T) scenario-revisited
  • 1850014

https://doi.org/10.1142/S0219887818500147

Research Articles
No Access
Left invariant Randers metrics of Berwald type on tangent Lie groups
  • 1850015

https://doi.org/10.1142/S0219887818500159

Research Articles
No Access
Bianchi type II cosmological model of the Universe’s evolution
  • 1850016

https://doi.org/10.1142/S0219887818500160